# SDR DALA2015112407159

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1460C.  CORROSION ON SETTLEMENT AND COUNTERSINK AREAS WERE REMOVED IAW SRM 51-22-2 AND COUNTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE .537" AND MAX DIAMETER MEASURED IS .580" IN 3 ADJACENT HOLES.  THEREFORE, OUT OF LIMITS IAW SRM 51-22-2 AND FUEL ACCESS WERE REPLACED IAW IPC 57-30-00 AND MAGNETIC PROBE WAS INSTALLED IN NEW FUEL ACCESS IAW AMM 28-40-02.
